About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 131257, 7 pages
http://dx.doi.org/10.1155/2014/131257
Research Article

An SIR Epidemic Model with Time Delay and General Nonlinear Incidence Rate

Key Laboratory of Eco-Environments in Three Gorges Reservoir Region (Ministry of Education), School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 26 December 2013; Accepted 6 January 2014; Published 20 February 2014

Academic Editor: Weiming Wang

Copyright © 2014 Mingming Li and Xianning Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingming Li and Xianning Liu, “An SIR Epidemic Model with Time Delay and General Nonlinear Incidence Rate,” Abstract and Applied Analysis, vol. 2014, Article ID 131257, 7 pages, 2014. doi:10.1155/2014/131257